BibTeX record journals/appml/LiuMT21

download as .bib file

@article{DBLP:journals/appml/LiuMT21,
  author       = {Changchun Liu and
                  Yitong Ma and
                  Hui Tang},
  title        = {Lower bound of blow-up time to a fourth order parabolic equation modeling
                  epitaxial thin film growth},
  journal      = {Appl. Math. Lett.},
  volume       = {111},
  pages        = {106609},
  year         = {2021},
  url          = {https://doi.org/10.1016/j.aml.2020.106609},
  doi          = {10.1016/J.AML.2020.106609},
  timestamp    = {Thu, 22 Oct 2020 10:22:39 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/LiuMT21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics